The Shapley value of phylogenetic trees

C.-J. Haake, A. Kashiwada, F.E. Su, Journal of Mathematical Biology 56 (2007) 479.

Download
No fulltext has been uploaded. References only!
Journal Article | Published
Author
; ;
Publishing Year
Journal Title
Journal of Mathematical Biology
Volume
56
Issue
4
Page
479-497
LibreCat-ID

Cite this

Haake C-J, Kashiwada A, Su FE. The Shapley value of phylogenetic trees. Journal of Mathematical Biology. 2007;56(4):479-497. doi:10.1007/s00285-007-0126-2.
Haake, C.-J., Kashiwada, A., & Su, F. E. (2007). The Shapley value of phylogenetic trees. Journal of Mathematical Biology, 56(4), 479–497. http://doi.org/10.1007/s00285-007-0126-2
@article{Haake_Kashiwada_Su_2007, title={The Shapley value of phylogenetic trees}, volume={56}, DOI={10.1007/s00285-007-0126-2}, number={4}, journal={Journal of Mathematical Biology}, publisher={Springer Nature}, author={Haake, Claus-Jochen and Kashiwada, Akemi and Su, Francis Edward}, year={2007}, pages={479–497}}
Haake, Claus-Jochen, Akemi Kashiwada, and Francis Edward Su. “The Shapley Value of Phylogenetic Trees.” Journal of Mathematical Biology 56, no. 4 (2007): 479–97. doi:10.1007/s00285-007-0126-2.
C.-J. Haake, A. Kashiwada, and F. E. Su, “The Shapley value of phylogenetic trees,” Journal of Mathematical Biology, vol. 56, no. 4, pp. 479–497, 2007.
Haake, Claus-Jochen, Akemi Kashiwada, and Francis Edward Su. “The Shapley Value of Phylogenetic Trees.” Journal of Mathematical Biology 56.4 (2007): 479–497. Web.
frontdoor.tabs.publications.cited_by
This publication cites the following data publications:

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar